MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO DISP. 34X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-PUERTO RICO DISP. 34X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921034235
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 device investigation types have not yet been determined.Additional information: 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly had a decrease in pressure.1 event had no patient involvement; no patient impact.2 events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h1, h10.3 events were originally reported for this failure mode during the reporting quarter; however, 4 events were inadvertently excluded.7 reported events are included in this follow-up record.Product return status: 7 device investigation types have not yet been determined.
 
Event or Problem Description
This report summarizes 7 malfunction events in which the device reportedly had a decrease in pressure.5 events had no patient involvement; no patient impact.2 events had insufficient information received.
 
Event or Problem Description
This report summarizes 7 malfunction events in which the device reportedly had a decrease in pressure.- 5 events had patient involvement; no patient impact.- 2 events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10 7 previously reported events are included in this follow-up record.Product return status 3 devices were received.4 devices were not available for evaluation.

Brand Name
DISP. 34X4, 1BLA, 2PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo MI 00615
*  00615
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key12680369
Report Number3015967359-2021-02352
Device Sequence Number17175435
Product Code KCY
UDI-Device Identifier37613154599470
UDI-Public37613154599470
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized7
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5921034235
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer09/30/2021
09/30/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date10/28/2021
01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown